MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADDRS1P
Medical Device Problem Codes Premature Discharge of Battery (1057); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient's right atrial (ra) and right ventricular (rv) leads exhibited rising threshold measurements.The outputs were reprogrammed on both leads and they remain in use.Two days later, the patient's implantable pulse generator (ipg) reached premature battery depletion.At the time of the ipg change out procedure, the elective replacement indicator (eri) warning was able to be cleared, but then the device was unable to estimate battery longevity.The physician then elected to explant and replace the device.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.The battery indicator signifying that it is time for device replacement occurred after explant.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTA DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7419733
Report Number3004209178-2018-07748
Device Sequence Number18971460
Product Code NVZ
UDI-Device Identifier00613994295040
UDI-Public00613994295040
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/14/2018
Device Model NumberADDRS1P
Device Catalogue NumberADDRS1P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2018
Initial Date Received by Manufacturer 03/17/2018
Supplement Date Received by Manufacturer04/24/2018
11/07/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date04/24/2018
11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4965-15 LEAD, 4965-15 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age12 MO
Patient Weight8